# SDR EE4Y2025012821611

- Difficulty date: January 28, 2025
- Submitted: January 28, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N202NV
- Make and model: Airbus A320-214
- Aircraft serial: 5440
- Aircraft time: 27,017 hours, 16,444 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ALLEGIANT ACCOMPLISHMENT TASK A32X-71-400-002_P1-OP-UP-ENG/002 RH ENGINE PYLON FWD ENGINE MOUNT LOWER SURFACE FWD AND AFT GUIDE PIN HOLE EDGE STRUCK WAS FOUND.AIRBUS WAS CONTACTED ASKING FOR REPAIR INSTRUCTIONS. PERFORMED REPAIR BUSHING AT RH PYLON TO ENGINE FWD ATTACH SPIGOT FITTING CENTER AND AFT HOLES IAW COOPESA EO COO-EO-2025-21539-R00 AND AIRBUS TECHNICAL DISPOSITION TD/81522549/011/2025 # A.DOCUMENTED APPROVED AND SUBMITTED ON REPAIR AND DESIGN APPROVAL RDAF 81522549/002/2025 ISSUE B APPROVED BY ALLEGIANT ERO A32X-STR-54ERO-00168. AIRBUS CONFIRMS THE RDAF IS CLASSIFIED AS MAJOR WITH NO SPECIFIC CATEGORY. THIS RDAF REPRESENTS A STAGE 1 APPROVAL AND INCLUDES A 6 MONTHS REPAIR LIFE LIMITATIONS.AIRBUS WILL ACCOMPLISH THE FULL FDT ANALYSIS STAGE 2/3 APPROVAL AND AUTOMATICALLY DELIVER ON UP ISSUED RDAF WITH DEFINED CLASSIFICATION AND CATEGORY. THIS REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1P259 ITEM 4-34
